Issue 1 (2021)

Issue 1

  • Feng QI, Aying WAN,
    Geometric interpretations and reversed versions of Young’s integral inequality,
    Volume 5, Issue 1, Pages:1–6, Year: 2021, Article Id: 2021:1 PDF
  • Sehie PARK,
    The rise and fall of L-spaces, II,
    Volume 5, Issue 1, Pages:7–24, Year: 2021, Article Id: 2021:2  PDF
  • Nurgul GOKGOZ, Hakan OKTEM,
    Modeling of Tumor-Immune System Interaction with Stochastic Hybrid Systems with Memory: A Piecewise Linear Approach,
    Volume 5, Issue 1, Pages:25–38, Year: 2021, Article Id: 2021:3  PDF
    Exact solution for heat transport of Newtonian fluid with quadratic order thermal slip in a porous medium,
    Volume 5, Issue 1, Pages:39–48, Year: 2021, Article Id: 2021:4  PDF
  • Fatima SI BACHIR, Abbas SAID, Maamar BENBACHIR, Mouffak BENCHOHRA,
    Hilfer-Hadamard Fractional Differential Equations; Existence and Attractivity,
    Volume 5, Issue 1, Pages:49–57, Year: 2021, Article Id: 2021:5  PDF
  • Vinh MAI, Thái NHAN,
    Numerical analysis of coupled systems of ODEs and applications to enzymatic competitive inhibition by product,
    Volume 5, Issue 1, Pages:58–71, Year: 2021, Article Id: 2021:6  PDF
  • Tariq A. ALJAAIDI, Deepak PACHPATTE,
    New generalization of reverse Minkowski’s inequality for fractional integral,
    Volume 5, Issue 1, Pages:72–81, Year: 2021, Article Id: 2021:7  PDF
  • Sheza EL-DEEB, Bassant EL-MATARY,
    Subclasses of Bi-Univalent Functions Associated with q-Confluent Hypergeometric Distribution Based Upon the Horadam Polynomials,
    Volume 5, Issue 1, Pages:82–93, Year: 2021, Article Id: 2021:8  PDF
  • Tahir NASEEM, Muhammad SOHAIL, Hajra ZEB,
    Novel Schemes for Cauchy-Riemann System of Equations with Cauchy Conditions,
    Volume 5, Issue 1, Pages:94–126, Year: 2021, Article Id: 2021:9  PDF
  • Raphael DIATTA, Ibrahima SANE, Alassane DIÉDHIOU,
    Large deviation principle for reflected diffusion process fractional Brownian motion,
    Volume 5, Issue 1, Pages:127–137, Year: 2021, Article Id: 2021:10  PDF
  • Kapula RAJENDRA PRASAD, Leela D, Mahammad KHUDDUSH,
    Existence and Uniqueness of Positive Solutions for System of (p,q,r)-Laplacian Fractional Order Boundary Value Problems,
    Volume 5, Issue 1, Pages:138–157, Year: 2021, Article Id: 2021:11  PDF
  • Anass OURRAOUI,
    Existence and uniqueness of solutions for Steklov problem with variable exponent,
    Volume 5, Issue 1, Pages:158–166, Year: 2021, Article Id: 2021:12  PDF